Vomiting After Having Pau D’arco? A Problem and Sharing Experience

Have you heard of pau d’arco tea? Many people have been using it. But, there is a case where one of my friends tried a cup today for the first time and got very sick today (vomiting). So she asked me whether this sort of reaction to pau d’arco or not. She got into a car accident last week and has been out of work with some back/neck injuries so she thinks it could have something to do with that as well.

I will try to answer the problem above with cases and experiences I have from a friend, Linda. She says that from a non-tea drinker, she found Pau d’arco tea to be very nice tasting. Prior to taking the tea she had been doing other things, so that may have had an impact on how she responded to it.

Her naturopath never told her to take it, she did this on her own. Sometimes she would get the feeling that she wanted to gag, but it was a kind of a mild feeling. Then one day out of the clear blue sky she had to use the bathroom real bad. After going she felt much better. This was the only time that this happened while she was on the tea. At her next visit to the doctor she mentioned what had occurred and was told that her system probably was “purging”.

She is sure that she would have experienced vomiting had she not already been on something prior to using this tea. Her whole efforts revolved around keeping the flow coming out of the bottom and not the top. Just the thought of the possibility of what could come out totally horrified her.

Although I don’t have such experience but I can say that it is very rare, not to say none, that I found someone who got vomiting with pau d’arco. Take example my friend. She hasn’t vomited after using pau d’arco, but it does make her nauseated, and makes her stomach/intestines very “growly”.

My other friend says she doesn’t vomit, but it did give her the worst die-off symptoms of any of her antifungals (caprylic acid, oregano oil, garlic and something mysterious from her homeopath), and it tends to give her a mild but persistent migraine (without the nausea, bizarrely) on the days she takes it. It makes her stomach talk as well! But she must confesses that she likes the taste.